MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; DBD-MTS,STANDARD,3V,KIT-ST. PETER HOSP

MEDLINE INDUSTRIES, LP - NAMIC; DBD-MTS,STANDARD,3V,KIT-ST. PETER HOSP
Catalog Number 60160514
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "rotating adaptor separated from the manifold while injecting air into the arterial system".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Rotating adaptor separated from the manifold while injecting air.
 
Additional Manufacturer Narrative
Updates made to: d3, e1, e2, e3.

Common Device Name
DBD-MTS,STANDARD,3V,KIT-ST. PETER HOSP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
nigel vilches
three lakes drive
northfield
northfield, IL 60093-2753
MDR Report Key20589881
Report Number3015910259-2024-00042
Device Sequence Number12401773
Product Code OEZ
UDI-Device Identifier20193489048817
UDI-Public20193489048817
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Catalogue Number60160514
Device Lot Number24IBH205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown